# SDR ABXA9701340

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24, RT HAS AN 8 INCH CRACK, EMANATING FROM BOTTLE BOLT AT 6 O'CLOCK POSITION.  *S/D*  REPAIRED IAW DC8 SRM 53-2-2 AND 51-1-20.
